what are the side effects of birthcontrol? i have been taking some for two weeks and 2 days and for about two weeks i have been feeling sick to my stomic and feeling like im gonna throw up. could this b a side effect of birth control?
Are you talking about hormonal birth control? If so, which kind of hormonal birth control are you using?
Nausea is a fairly common side effect of the pill, for example. So if you have just started taking the pill, the nausea you are experiencing may well be due to that. If you're taking it on an empty stomach, you might try and see if taking it with food makes you feel any better. Most side effects of starting hormonal bc will subside after the first 2-3 months, so if the nausea is not too bad, you might try and stick it out to see if it goes away. If it's really very bad, you'll want to get in touch with the prescribing doctor to see about trying you on a different brand, or a different type of birth control.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.